Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What medicine should i take for prostate discharge ?

What medicine should i take for prostate discharge? i.e small watery discharge. Age:21, hegt:5.5, wg:55.
Asked On : Thu, 16 Jun 2011
Answers:  2 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
first of all get a check up to find out the cause of prostatic discharge
infection to be ruled out or treated if present
constipation some times cause problem
if constipated take duphalac 390 ml every night
excessive sexual stimulation ,urge result in prostatic discharge .take confido tab 2 tab 3 times daily

Answered: Thu, 16 Jun 2011
I find this answer helpful
  User's Response
You may be suffering from prostatitis . prostatitis can affect fertility. Bacteria caused by prostatitis would comsume oxygen and produce toxical materials. So lots of sperm would die because of that. Sometimes the function of seminal vesicle would be affected because of prostatitis. Diuretic and Anti-inflammatory Pill can cure prostatitis in about three months.
Answered: Wed, 28 Sep 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor